Suffering from polycystic ovary syndrome from last two years.. I am taking yaz.. as I drop the med with the consultation of Dr after 3-4 months I again suffer from it.. I lost my hair's.. kindly guide me with the Best.. I am also taking glucophage
MBBS, ECFMG | Lahore
Unfortunately polycystic ovaries is a condition that is sometimes difficult to manage. You should focus on losing weight if you are overweight, eat a healthy diet mostly consisting of fresh vegetables and fruits. Continue using glucophage as prescribed by your doctor. Although it may take some time but with continued treatment your symptoms would improve. Also I would suggest you that you get thyroid profile tested to rule out any thyroid problem which may be causing hair fall.
11 months ago
MBBS,FCPS | Lahore
Take glucophage 250 three times a day for 3 months
Your personal information will not be shared ever!.
Don't like going to a Hospital?